|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||On Pavlovic’s Theorem in Space||Journal:||Potential Analysis||Volume:||43||Issue:||3||First page:||361||Last page:||370||Issue Date:||1-Oct-2015||Rank:||M21||ISSN:||0926-2601||DOI:||10.1007/s11118-015-9475-4||Abstract:||
We study higher dimensional counterparts to the well-known theorem of Pavlović (Ann. Acad. Sci. Fenn. Math. 27, 365–372, 2002), that every harmonic quasiconformal mapping of the disk is bi-Lipschitz.
|Keywords:||Bi-Lipschitz maps | Harmonic mappings | Higher integrability | Quasiconformal mappings||Publisher:||Springer Link||Project:||Finnish center of excellence in Analysis and Dynamics research, Academy of Finland, Grant 12719831
Methods of Functional and Harmonic Analysis and PDE with Singularities
Show full item record
checked on Jul 30, 2023
checked on Aug 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.